Works matching DE "FINITE generalized quadrangles"
Results: 69
Geometric Hyperplanes of the Near Hexagon L<sub>3</sub> × GQ(2, 2).
- Published in:
- Letters in Mathematical Physics, 2010, v. 91, n. 1, p. 93, doi. 10.1007/s11005-009-0362-z
- By:
- Publication type:
- Article
A Novel Scalable Key Pre-distribution Scheme for Wireless Sensor Networks Based on Residual Design.
- Published in:
- Wireless Personal Communications, 2017, v. 96, n. 2, p. 2821, doi. 10.1007/s11277-017-4326-9
- By:
- Publication type:
- Article
Slender partial quadrangles and their automorphisms.
- Published in:
- Algebra & Logic, 2006, v. 45, n. 5, p. 344, doi. 10.1007/s10469-006-0031-6
- By:
- Publication type:
- Article
The Other Bruhat-Tits Buildings.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 137
- By:
- Publication type:
- Article
Quadrangles of Type F<sub>4</sub>.
- Published in:
- Princeton Annals of Mathematics Studies, 2015, n. 190, p. 129
- By:
- Publication type:
- Article
Global Spectral Properties and Lithology of Mercury: The Example of the Shakespeare (H‐03) Quadrangle.
- Published in:
- Journal of Geophysical Research. Planets, 2019, v. 124, n. 9, p. 2326, doi. 10.1029/2019JE005932
- By:
- Publication type:
- Article
EXTREMAL PERIMETERS OF QUADRANGLES IN THE PONCELET PORISM.
- Published in:
- Bulletin of the Australian Mathematical Society, 2015, v. 91, n. 3, p. 487, doi. 10.1017/S0004972714001142
- By:
- Publication type:
- Article
Domesticity in Generalized Quadrangles.
- Published in:
- Annals of Combinatorics, 2012, v. 16, n. 4, p. 905, doi. 10.1007/s00026-012-0145-6
- By:
- Publication type:
- Article
XFEM formulation with sub‐interpolation, and equivalence to zero‐thickness interface elements.
- Published in:
- International Journal for Numerical & Analytical Methods in Geomechanics, 2019, v. 43, n. 1, p. 45, doi. 10.1002/nag.2853
- By:
- Publication type:
- Article
Ovoids and Bipartite Subgraphs in Generalized Quadrangles.
- Published in:
- Mathematical Notes, 2003, v. 73, n. 5/6, p. 829, doi. 10.1023/A:1024053914404
- By:
- Publication type:
- Article
For All Possible Distances Look to the Permutohedron.
- Published in:
- Mathematics Magazine, 2007, v. 80, n. 2, p. 120, doi. 10.1080/0025570X.2007.11953465
- By:
- Publication type:
- Article
Cores of Geometric Graphs.
- Published in:
- Annals of Combinatorics, 2011, v. 15, n. 2, p. 267, doi. 10.1007/s00026-011-0094-5
- By:
- Publication type:
- Article
Dense Near Octagons with Four Points on Each Line, III.
- Published in:
- Annals of Combinatorics, 2011, v. 15, n. 1, p. 19, doi. 10.1007/s00026-011-0080-y
- By:
- Publication type:
- Article
Local Sharply Transitive Actions on Finite Generalized Quadrangles.
- Published in:
- Annals of Combinatorics, 2011, v. 15, n. 1, p. 69, doi. 10.1007/s00026-011-0083-8
- By:
- Publication type:
- Article
Dense Near Octagons With Four Points on Each Line, I.
- Published in:
- Annals of Combinatorics, 2007, v. 11, n. 2, p. 127, doi. 10.1007/s00026-007-0310-5
- By:
- Publication type:
- Article
The Distance-2-Sets of the Slim Dense Near Hexagons.
- Published in:
- Annals of Combinatorics, 2006, v. 10, n. 2, p. 193, doi. 10.1007/s00026-006-0282-x
- By:
- Publication type:
- Article
Characterization of finitely generated infinitely iterated wreath products.
- Published in:
- Forum Mathematicum, 2013, v. 25, n. 4, p. 867, doi. 10.1515/FORM.2011.144
- By:
- Publication type:
- Article
Lie Tori of Type BC2 and Structurable Quasitori.
- Published in:
- Communications in Algebra, 2008, v. 36, n. 7, p. 2593, doi. 10.1080/00927870802067906
- By:
- Publication type:
- Article
The Known Maximal Partial Ovoids of Size.
- Published in:
- Journal of Combinatorial Designs, 2013, v. 21, n. 3, p. 89, doi. 10.1002/jcd.21307
- By:
- Publication type:
- Article
Intriguing sets of quadrics in PG (5, q).
- Published in:
- Advances in Geometry, 2017, v. 17, n. 3, p. 339, doi. 10.1515/advgeom-2017-0009
- By:
- Publication type:
- Article
A characterization of m-ovoids and i-tight sets of polar spaces.
- Published in:
- Advances in Geometry, 2008, v. 8, n. 3, p. 367, doi. 10.1515/ADVGEOM.2008.024
- By:
- Publication type:
- Article
Polar spaces, BLT-sets and generalized quadrangles.
- Published in:
- Advances in Geometry, 2008, v. 8, n. 1, p. 139, doi. 10.1515/ADVGEOM.2008.009
- By:
- Publication type:
- Article
A question of Kantor on elations of dual translation generalized quadrangles.
- Published in:
- Advances in Geometry, 2007, v. 7, n. 3, p. 375, doi. 10.1515/ADVGEOM.2007.022
- By:
- Publication type:
- Article
Compact Tits quadrangles as Lie geometries of topological Laguerre spaces.
- Published in:
- Advances in Geometry, 2007, v. 7, n. 2, p. 249, doi. 10.1515/ADVGEOM.2007.015
- By:
- Publication type:
- Article
Dense near octagons with four points on each line, II.
- Published in:
- Advances in Geometry, 2007, v. 7, n. 2, p. 191, doi. 10.1515/ADVGEOM.2007.012
- By:
- Publication type:
- Article
Projective ovoids and generalized quadrangles.
- Published in:
- Advances in Geometry, 2007, v. 7, n. 1, p. 65, doi. 10.1515/ADVGEOM.2007.005
- By:
- Publication type:
- Article
The ovoidal hyperplanes of a dual polar space of rank 4.
- Published in:
- Advances in Geometry, 2007, v. 7, n. 1, p. 1, doi. 10.1515/ADVGEOM.2007.001
- By:
- Publication type:
- Article
Certain Roman and flock generalized quadrangles have nonisomorphic elation groups.
- Published in:
- Advances in Geometry, 2006, v. 6, n. 3, p. 389, doi. 10.1515/ADVGEOM.2006.024
- By:
- Publication type:
- Article
Maximal arcs in PG(2,q) and partial flocks of the quadratic cone.
- Published in:
- Advances in Geometry, 2006, v. 6, n. 1, p. 39, doi. 10.1515/ADVGEOM.2006.003
- By:
- Publication type:
- Article
Semifield flocks, eggs, and ovoids of Q (4, q).
- Published in:
- Advances in Geometry, 2005, v. 5, n. 3, p. 333, doi. 10.1515/advg.2005.5.3.333
- By:
- Publication type:
- Article
On ovoids of O(5,q ).
- Published in:
- Advances in Geometry, 2004, v. 4, n. 1, p. 1, doi. 10.1515/advg.2004.004
- By:
- Publication type:
- Article
Dual partial quadrangles embedded in PG(3,q ).
- Published in:
- Advances in Geometry, 2003, v. 3, p. S224, doi. 10.1515/advg.2003.2003.s1.224
- By:
- Publication type:
- Article
Switching of generalized quadrangles of order s and applications.
- Published in:
- Advances in Geometry, 2003, v. 3, p. S105, doi. 10.1515/advg.2003.2003.s1.105
- By:
- Publication type:
- Article
A unified construction of finite geometries associated with q-clans in characteristic 2.
- Published in:
- Advances in Geometry, 2003, v. 3, n. 1, p. 1, doi. 10.1515/advg.2003.002
- By:
- Publication type:
- Article
Note on span-symmetric generalized quadrangles.
- Published in:
- Advances in Geometry, 2002, v. 2, n. 2, p. 197, doi. 10.1515/advg.2002.006
- By:
- Publication type:
- Article
Classi .cation of span-symmetric generalized quadrangles of order s.
- Published in:
- Advances in Geometry, 2002, v. 2, n. 2, p. 189, doi. 10.1515/advg.2002.005
- By:
- Publication type:
- Article
DECOMPOSITIONS OF QUADRANGLE-FREE PLANAR GRAPHS.
- Published in:
- Discussiones Mathematicae: Graph Theory, 2009, v. 29, n. 1, p. 87, doi. 10.7151/dmgt.1434
- By:
- Publication type:
- Article
Effective results for unit points on curves over finitely generated domains.
- Published in:
- Mathematical Proceedings of the Cambridge Philosophical Society, 2015, v. 158, n. 2, p. 331, doi. 10.1017/S0305004114000693
- By:
- Publication type:
- Article
LAX EMBEDDINGS OF GENERALIZED QUADRANGLES IN FINITE PROJECTIVE SPACES.
- Published in:
- Proceedings of the London Mathematical Society, 2001, v. 82, n. 2, p. 402, doi. 10.1112/S0024611501012680
- By:
- Publication type:
- Article
A Combinatorial Grassmannian Representation of the Magic Three-Qubit Veldkamp Line.
- Published in:
- Entropy, 2017, v. 19, n. 10, p. 556, doi. 10.3390/e19100556
- By:
- Publication type:
- Article
Two Unsolved Geometric Problems.
- Published in:
- Journal of Mathematical Sciences, 2004, v. 119, n. 2, p. 245, doi. 10.1023/B:JOTH.0000008765.73104.f3
- By:
- Publication type:
- Article
Extentions of GQ(4,2): the totally regular case.
- Published in:
- Discrete Mathematics & Applications, 2001, v. 11, n. 4, p. 401, doi. 10.1515/dma.2001.11.4.401
- By:
- Publication type:
- Article
COVERS OF GENERALIZED QUADRANGLES.
- Published in:
- Glasgow Mathematical Journal, 2018, v. 60, n. 3, p. 585, doi. 10.1017/S0017089517000313
- By:
- Publication type:
- Article
Spectral risk measures: the risk quadrangle and optimal approximation.
- Published in:
- Mathematical Programming, 2019, v. 174, n. 1/2, p. 525, doi. 10.1007/s10107-018-1267-3
- By:
- Publication type:
- Article
On Finite Elation Generalized Quadrangles with Symmetries.
- Published in:
- Journal of the London Mathematical Society, 1996, v. 53, n. 2, p. 397, doi. 10.1112/jlms/53.2.397
- By:
- Publication type:
- Article
Structure of a code related to Sp(4, q), q even.
- Published in:
- Proceedings of the Indian Academy of Sciences: Mathematical Sciences, 2007, v. 117, n. 4, p. 457, doi. 10.1007/s12044-007-0038-5
- By:
- Publication type:
- Article
STRUCTURE OF THE "dm-KNIVES" AND PROCESS OF CUTTING OF GMLn m OR GRTnm BODIES.
- Published in:
- Reports of Enlarged Sessions of Seminar of I. Vekua Institute of Applied Mathematics, 2019, n. 33, p. 70
- By:
- Publication type:
- Article
On graphs whose local subgraphs are pseudogeometric for GQ(4, t).
- Published in:
- Doklady Mathematics, 2015, v. 91, n. 3, p. 371, doi. 10.1134/S1064562415030321
- By:
- Publication type:
- Article
On graphs whose local subgraphs are strongly regular with parameters (99, 14, 1, 2).
- Published in:
- Doklady Mathematics, 2013, v. 88, n. 3, p. 737, doi. 10.1134/S106456241306032X
- By:
- Publication type:
- Article
Generalized quadrangle GQ(4, 16) and its extensions.
- Published in:
- Doklady Mathematics, 2013, v. 88, n. 1, p. 435, doi. 10.1134/S1064562413040212
- By:
- Publication type:
- Article